# SDR CALA2013020100080

- Difficulty date: February 1, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N18220
- Make and model: Boeing 737824
- Aircraft serial: 28929
- Aircraft time: 46,696 hours, 16,475 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A3232
- Condition: Corroded
- Location: Bs 457 S28l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FUSELAGE SKIN HAS CORROSION STA 457 AT STR 28L CUT OUT DAMAGED AREA, FABRICATED A REPAIR DOUBLER AND FILLER AND INSTALLED REF SRM 53-00-01, REPAIR 1.
